Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on the number of integral ideals of bounded norm in a quadratic number field


Author: Bruce C. Berndt
Journal: Bull. Amer. Math. Soc. 75 (1969), 1283-1285
DOI: https://doi.org/10.1090/S0002-9904-1969-12395-5
MathSciNet review: 0248108
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12395-5